# SDR DXTA2015090806077

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 11,160 hours, 8,952 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0707G497
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,654 hours, 2,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

MULTIFUNCTION DISPLAY SCREEN WENT BLANK IN FLIGHT.  30 SECONDS LATER, RT SEAT PILOT FELT HEAT EMITTING FROM BELOW AVIONICS, ACCOMPANIED WITH ACRID SMELL & NO VISIBLE SMOKE.   AFTER TURNING BATTERY TO EMER, SMOKE & HEAT STOPPED.  R & R THE MFD IAW MM 34-25-01.  OPERATIONS CHECKED GOOD.  VISUALLY INSPECTED MFD COMPARTMENT WIRING & CONNECTORS FOR HEAT DAMAGE, NONE NOTED.  NO ACRID ODORS NOTED DURING MFD OPS CHECK.
